Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Penile discharge. Taking allopurinol. Reaction to the drug?

Hi. Two days ago I started having penile discharge . I m wondering if it s STD because it s no sex for me for a month. I also started taking allopurinol a few days back, am I having this reaction to the drug? I stopped taking the medicine since yesterday and the discharge seems to decrease but I m still anxious. Please advise me, thank you.
Asked On : Sat, 30 Mar 2013
Answers:  1 Views:  102
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the facts that you have posted it appears that you have
penile discharge since few days. You have not mentioned the reason for taking Allopurinol? Was it advised by a Dr or you have started taking yourself.This drug has to be taken under supervision of a qualified Dr.

In absence of history of sex or any other urinary symptoms it can not be STD.neither it is due to side effect of the drug. ,but it is due to an excessive secretion of inflamed periurethral glans penis located in urethra.

Take broad spectrum antibiotics for couple of days .It is bound to get resolved within 2-3 weeks.
Answered: Sun, 16 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor